# SDR CA970507014

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Wrong Part
- Location: Start/Gen
- Component: Lucas, 23046020
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BEARINGS REMOVED AT OVERHAUL DID NOT HAVE OEM LOGO AND WERE THE WRONG FAFNIR PART NUMBER.
